RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 193–201 (Mi zvmmf2113)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniform asymptotics of a solution to a singularly perturbed parabolic equation with the angular characteristic of the degenerate equation

O. N. Bulycheva, V. G. Sushko

Moscow

Full text: PDF file (2191 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 189–197

Bibliographic databases:

Document Type: Article
UDC: 517.955.8
MSC: Primary 35K20; Secondary 35B25, 35C10
Received: 26.10.1995

Citation: O. N. Bulycheva, V. G. Sushko, “Uniform asymptotics of a solution to a singularly perturbed parabolic equation with the angular characteristic of the degenerate equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 193–201; Comput. Math. Math. Phys., 37:2 (1997), 189–197

Citation in format AMSBIB
\Bibitem{BulSus97}
\by O.~N.~Bulycheva, V.~G.~Sushko
\paper Uniform asymptotics of a solution to a singularly perturbed parabolic equation with the angular characteristic of the degenerate equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 193--201
\mathnet{http://mi.mathnet.ru/zvmmf2113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441772}
\zmath{https://zbmath.org/?q=an:0940.35103}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 189--197


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2113
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grasman J., Shih S.D., “A parabolic singular perturbation problem with an internal layer”, Asymptot Anal, 38:3–4 (2004), 309–318  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103
    Full text:46
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019